# SDR AALA202504141002

- Difficulty date: April 5, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 31,710 hours, 15,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY EXIT LIGHT IS INOP.   MAINTENANCE FOUND BROKEN WIRE UNDER EMERGENCY LIGHT CONNECTOR. REPAIRED WIRE (P2) IAW ESPM 20-43-11.
